Sur la convergence des tests de Schlee et de Yatchew

C.A.T. Diack

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)

    Abstract

    L'auteur adapte l'approche de Schlee (1980) et de Yatchew (1992) à la construction de deux tests de convexité pour une fonction de régression dans un modèle non paramétrique. Il établit de nouveaux résultats de convergence pour ces tests et étudie leur comportement dans de petits échantillons à l'aide de simulations. /// The author adapts the approach of Schlee (1980) and Yatchew (1992) to the construction of two tests of convexity of a regression function in a nonparametric model. He gives some new asymptotic results of convergence of these tests and studies their small-sample behaviour through simulations.
    Original languageEnglish
    Pages (from-to)653-668
    JournalCanadian Journal of Statistics / La Revue Canadienne de Statistique
    Volume28
    Issue number3
    DOIs
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'Sur la convergence des tests de Schlee et de Yatchew'. Together they form a unique fingerprint.

  • Cite this